mental-health-icon
Reaction after taking med
After taking ocd meds I feel like everyone is looking at me. And they are really looking at me as if I have a problem. The meds I took were sizodon 0.5 mg and prodep 60 mg.
44 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Divya Shree K.R
Psychiatrist 15 yrs exp Bangalore
Hello, It is unlikely that people look at you because you are taking medication. It will not be obvious to people unless you reveal it to them. It is possible that you might be doing repetitive activity which has is part of your problem which might be a focus of attention. But this will get better with treatment. This feeling can also be part of the illness itself. Please discuss this with your treating psychiatrist in detail so that it can be addressed adequately.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.